基本先容

姓名:李佩瑾

职称:讲师

所在部门(教研室):应数教研室

电子邮件:wokeyi99@163.com

主要教育、学术研究经历

2004.09--2008.06,湖南师范大学数学与应用数学专业,本科,学士;

2008.09--2011.06,湖南师范大学基础数学方向,硕士;

2014.09--至今,湖南师范大学 基础数学(函数论),博士

2016.09—2016.11,印度统计研究所(ISIC),学术交流

研究方向

主要从事调和拟共形映射等研究

承担科研项目

已主持国家自然科学1项,参与2项

项目名称:关于几类调和拟共形映射性质的研究,国家自然科学基金青年项目,主持

代表性论著

1.Peijin Li(李佩瑾) and Xiantao Wang*,Lipschitz continuity ofα-harmonic functions. Hokkaido Mathematical Journal. 48(2019), 85-97.

2.Shaolin Chen, Peijin Li(李佩瑾) and Xiantao Wang,Schwarz-Type Lemma, Landau-Type Theorem, and Lipschitz-Type Space of Solutions to Inhomogeneous Biharmonic Equations. The Journal of Geometric Analysis. (2018), https://doi.org/10.1007/s12220-018-0083-6.

3.Peijin Li(李佩瑾) and Saminthan Ponnusamy, Lipschitz continuity of quasiconformal mappings and of the solutions to second order elliptic PDE with respect to the distance ratio metric. Complex Analysis and Operator Theory. 12(2018), 1991-2001 .

4.Peijin Li(李佩瑾) and Saminthan Ponnusamy*, Representation formula and bi-Lipschitz continuity of solutions to inhomogeneous biharmonic Dirichlet problems in the unit disk. Journal of Mathematical Analysis and Applications. 456(2017), 1150–1175.

5.Peijin Li(李佩瑾), Xiantao Wang* and Qianhong Xiao, Several properties of α-harmonic functions in the unit disk. Monatshefte fur Mathematik. 184(2017), 627–640.

6.Jiaolong Chen, Peijin Li(李佩瑾), Swadesh Kumar Sahoo and Xiantao Wang*, On the Lipschitz continuity of certain quasiregular mappings between smooth Jordan domains. Israel Journal of Mathematics. 220(2017), 453–478.

7.Peijin Li(李佩瑾), S. A.Khuri* and XiantaoWang, On certain geometric properties of polyharmonic mappings. Journal of Mathematical Analysis and Applications. 434(2016) 1462–1473.

8.Peijin Li*(李佩瑾), Jiaolong Chen, and Xiantao Wang,Quasiconformal solutions of Poisson equations. Bulletin of the Australian Mathematical Society. 92(2015), 420–428.

9.Peijin Li(李佩瑾), Saminathan Ponnusamy and Xiantao Wang,Some properties of planar p-harmonic and log-p-harmonic Mappings. Bulletin of the Malaysian Mathematical Sciences Society. 36 (2013), 595–609.

10.Peijin Li(李佩瑾) and Xiantao Wang,Landau’s theorem for log-p-harmonic mappings.Applied Mathematics and Computation.218 (2012),4806–4812.

承担课程

数学分析、空间解析几何